Translator Disclaimer
December 1942 Integral formulas in Crofton’s style on the sphere and some inequalities referring to spherical curves
L. A. Santaló
Duke Math. J. 9(4): 707-722 (December 1942). DOI: 10.1215/S0012-7094-42-00949-9
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.9 • No. 4 • December 1942
Back to Top